advertisement
Question
Posted by: Anne | 2006/10/30

Ca breast Sept '05, anti-hormone treatm

I'm on zoladex as well as tamoxifen and are very emotional. Gaining weight around waist. Had first zoladex and had a severe period 13days later. Mother has severe osteoporoses.
Will I continue flowing like this and emotional (bad tempered, tearry) A Hyst was recommended. I'm 43 and do not know if I'm ready for all the negatives. Please help, I'm totally confused.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Presumably you will not be on the Zoladex long term. Often you do not have periods on Zoladex. Perhaps you should give it a few months and see if the symptoms settle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement